# SDR SWIA202264202

- Difficulty date: February 9, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N832SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15455
- Aircraft time: 5,864 hours, 4,978 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NOT ILLUMINATING WHEN FA TESTS THEM.   (FLIGHT 3564 - FILED CLOSED)   PERFORMED OPS CHECK EMERGENCY LIGHTS PER CRJ 900 AMM 33-51-00, OPS CHECK GOOD.
